Seguir
Pedro A. García-Sánchez
Pedro A. García-Sánchez
Departamento de Álgebra - Universidad de Granada
Dirección de correo verificada de ugr.es - Página principal
Título
Citado por
Citado por
Año
Numerical semigroups
JC Rosales, PA García-Sánchez
Springer, 2009
842*2009
Finitely generated commutative monoids
JC Rosales, PA García-Sánchez
Nova Publishers, 1999
2671999
numericalsgps, a GAP package for numerical semigroups
M Delgado, PA García-Sánchez
ACM Communications in Computer Algebra 50 (1), 12-24, 2016
197*2016
CSpace: An integrated workplace for the graphical and algebraic analysis of phase assemblages on 32-bit Wintel platforms
RL Torres-Roldan, A Garcia-Casco, PA Garcia-Sanchez
Computers & Geosciences 26 (7), 779-793, 2000
1492000
Numerical semigroups and applications
A Assi, M D'Anna, PA García-Sánchez
Springer Nature, 2020
1192020
Irreducible numerical semigroups
JC Rosales, PA García-Sánchez, JC Rosales, PA García-Sánchez
Numerical Semigroups, 33-55, 2009
1062009
The catenary and tame degree in finitely generated commutative cancellative monoids
ST Chapman, PA García-Sánchez, D Llena, V Ponomarenko, JC Rosales
manuscripta mathematica 120, 253-264, 2006
832006
Arf numerical semigroups
JC Rosales, PA Garcıa-Sánchez, JI Garcıa-Garcıa, MB Branco
Journal of Algebra 276 (1), 3-12, 2004
782004
Semigroup-theoretical characterizations of arithmetical invariants with applications to numerical monoids and Krull monoids
V Blanco, PA García-Sánchez, A Geroldinger
Illinois Journal of Mathematics 55 (4), 1385-1414, 2011
742011
Fundamental gaps in numerical semigroups
JC Rosales, PA Garcıa-Sánchez, JI Garcıa-Garcıa, JAJ Madrid
Journal of pure and applied algebra 189 (1-3), 301-313, 2004
742004
Systems of inequalities and numerical semigroups
JC Rosales, PA García-Sánchez, JI García-García, MB Branco
Journal of the London Mathematical Society 65 (3), 611-623, 2002
742002
The catenary and tame degree of numerical monoids
ST Chapman, PA García-Sánchez, D Llena
Walter de Gruyter GmbH & Co. KG 21 (1), 117-129, 2009
732009
The oversemigroups of a numerical semigroup
JC Rosales, PA García-Sánchez, JI García-García, JA Jiménez Madrid
Semigroup Forum 67, 145-158, 2003
682003
Proportionally modular Diophantine inequalities
JC Rosales, PA Garcıa-Sánchez, JI Garcıa-Garcıa, JM Urbano-Blanco
Journal of Number Theory 103 (2), 281-294, 2003
672003
On numerical semigroups
JC Rosales, PA García-Sánchez
Semigroup Forum 52 (3), 307-318, 1996
661996
Uniquely presented finitely generated commutative monoids
P García-Sánchez, I Ojeda
Pacific journal of mathematics 248 (1), 91-105, 2010
502010
Numerical semigroups generated by intervals
PA García-Sánchez, JC Rosales
Pacific Journal of Mathematics 191 (1), 75-83, 1999
501999
Numerical semigroups with embedding dimension three
JC Rosales, PA García-Sáanchez
Archiv der Mathematik 83, 488-496, 2004
462004
Affine semigroups having a unique Betti element
PA GARCÍA SÁNCHEZ, I Ojeda, JC Rosales
Journal of Algebra and its Applications 12 (03), 1250177, 2013
452013
Families of numerical semigroups closed under finite intersections and adjoin of the Frobenius number
JC Rosales, PA García-Sánchez, JC Rosales, PA García-Sánchez
Numerical Semigroups, 91-104, 2009
432009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20